MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number XIFOSS410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implants lacked primary stability when placing and was removed.Additional appointment required: yes, to place a new implant.

Brand Name
OSSEOTITE CERTAIN 2 IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10464426
Report Number0001038806-2020-01230
Device Sequence Number2552913
Product Code DZE
UDI-Device Identifier00844868023142
UDI-Public(01)00844868023142(17)230309(10)2018030028(241)XIFOSS410
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberXIFOSS410
Device Catalogue NumberXIFOSS410
Device Lot Number2018030028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;